MathSciNet Relay Station
MathSciNet bibliographic data
MR2345036 (2008i:35014) 35B27 (35B10 35Q60 47F05 78A25)
Birman, M. Sh.; Suslina, T. A. Averaging of a stationary periodic Maxwell system in the case of constant magnetic permeability. (Russian) Funktsional. Anal. i Prilozhen. 41 (2007), no. 2, 3--23, 111; translation in Funct. Anal. Appl. 41 (2007), no. 2, 81–98
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement